MAUDE Adverse Event Report: NUVASIVE SPECIALIZED ORTHOPEDICS, INC. PRECICE® BONE TRANSPORT SYSTEM; FEMUR INTRAMEDULLARY NAIL

NUVASIVE SPECIALIZED ORTHOPEDICS, INC. PRECICE® BONE TRANSPORT SYSTEM; FEMUR INTRAMEDULLARY NAIL
Model Number BT115-10X400-7
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/14/2026
Type of Reportable Event Malfunction
Event or Problem Description
The intramedullary nail has broken due to insufficient bone healing.The patient has probably put too much weight on this leg.Date of incident (b)(6) 2026.This event occurred in switzerland.
 
Additional Manufacturer Narrative
The device has not yet been received for evaluation.The root cause cannot be determined at this time.A supplemental report will be submitted upon receipt of additional information.
 
Event or Problem Description
It was reported that a precice bone transport, retrograde femur nail has broken due to insufficient bone healing.
 
Additional Manufacturer Narrative
The investigation revealed a complaint relating to a precice bone transport, retrograde femur, 11.5mm x 400mm nail, that was reported as breaking due to insufficient bone healing.It is suspected that the patient was weight bearing more than what is recommended in the ifu.The device was not returned as it was discarded post explantation, so a device evaluation was not possible.However, a device history record (dhr) review was performed for the lot 3060111aaa, and there were no deviations in the manufacturing process, and the finished product met all acceptance criteria prior to shipment.Without further information or the physical device to evaluate, this complaint cannot be confirmed.Because the patient did not follow the surgeon's post-op instructions, it is most likely that the nail failed due to torsional forces exerted on the nail due to weight bearing.The associated risk document was reviewed, and the failure mode, effects, and harms potentially related to the event have been identified and mitigated.Furthermore, the complaint rate is within the estimated rate in the risk documentation associated with this product.Based on this risk assessment, no new or additional risk evaluation is necessary.

Brand Name
PRECICE® BONE TRANSPORT SYSTEM
Common Device Name
FEMUR INTRAMEDULLARY NAIL
Manufacturer (Section D)
NUVASIVE SPECIALIZED ORTHOPEDICS, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301800
MDR Report Key24627662
Report Number3006179046-2026-00105
Device Sequence Number9068691
Product Code HSB
UDI-Device Identifier00887517978905
UDI-Public887517978905
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K182170
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBT115-10X400-7
Device Catalogue NumberBT115-10X400-7
Device Lot Number3060111AAA
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/05/2026
Supplement Date Received by Manufacturer03/18/2026
Initial Report FDA Received Date03/18/2026
Supplement Report FDA Received Date05/06/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown